# SDR FDEA201503120939

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 579 hours, 20,505 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR HANDLE DID NOT MOVE PAST THE OFF POSITION WHEN RETRACTING GEAR.  GEAR DISAGREE EICAS LIGHT ILLUMINATED.  QRH RED TABS DIRECTED, THE  GEAR WILL NOT MOVE UP CHECKLIST TO BE ACCOMPLISHED.  AFTER RETRACTING THE GEAR USING THE LOCK OVERRIDE SWITCH, OPERATION WAS NORMAL FOR THE REMAINDER OF FLIGHT.  TROUBLE SHOT IAW FIM 32-30 FAULT TREE 820,THE BITE TEST OF THE PSEU REVEALED FAULT CODE 424 LG LEVER UP SYS 2.  REPLACED RELAY K209 IAW AMM 32-09-02.  NO FAULTS OR EICAS MSGS DISPLAYED AFTER SYS TEST.
